SCHEDULE OF EVENTS CNAC FALL CONFERENCE 2025 NOVEMBER 14-16 Adjusting FOR THE FUTURE



1pm – 6pm

The Motion Specific Masterclass: Clarity. Confidence. Conviction.

> Led by Dr. Tim Young Assisted by Dr. Devin Vrana

Saturday

7:30am - 8am

Breathe with Brian 30-minute morning breathwork. (Based on Wim Hof Method breathing style)

8am - Registration

8:30am – 8:40am – CNAC Intro 8:40am - 8:55am - Vendor stage time 9am - 10am – Dr. Tim Young 10am - 11am – Dr. Craig Hazel and Dr. Nathalie Beauchamp

Vendor Break - 30 minutes

11:30am - 12:30pm - Dr. Devin Vrana

12:30pm - 2pm - LUNCH supplied by CNAC (AGM)

2pm – 3:30pm – Dr. Peter Kevorkian 3:30pm – 4pm – Dr. David Scheiner

Vendor Break - 30 minutes

4:30pm – 5pm – Tic Talk 5pm - 5:30pm – Dr. Tim Young

Sunday

8am – 1pm

The Motion Specific Masterclass: Clarity. Confidence. Conviction.

> Led by Dr. Tim Young Assisted by Dr. Devin Vrana

my**cnac**.ca

5:30pm - Reception / Wine & Cheese

Adjusting FOR THE FUTURE